# SDR 29GA2018022600001

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 37,315 hours, 41,568 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2056
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH POWER OFF AND EMERGENCY LIGHTS ARMED, EMERGENCY LIGHTS ALL NOT ON.  LEFT SIDE FLOOR.  R & R EMERGENCY LIGHTING POWER SUPPLY 20LN IAW AMM 33-50-10-04-1.
